# SDR REXA2018122181311

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING WXIT LIGHT INOP  
REPAIRED L/H AFT OVERWING EXIT LIGHT GOOD IAW CRJ 900 AMM 
33.51.15.710.801
